I started taking 5&6 mg warfarin in march 2010. July 12, 2010 was the first day of my last menstrual. It's now September and I haven't had a menstrual. I've been getting light headed and most foods that I normaly like just aren't appealing to me anymore. I've been realy moody too. I've taken two urine test and a blood test and they have all come back negative. Is it possible that I'm getting false negatives because of the warfarin?
There are no reports of this.
You should see your doctor if you still do not have your period.
You need to see a doctor immediately. Warfarin is contraindicated in the first trimester and the last month of pregnancy . If you are pregnant you will need to change your medication to Arixtra or Lovenox.
Warfarin usually does not cause false pregnancy test results. If, however you believe that you are pregnant, I suggest you seek guidance from you Dr. or health care professional. You haven't stated any other symptoms of pregnancy here. My assumption is that you wish to become pregnant. Again I urge you to talk to your Dr./Nurse Practitioner. They will be able to assist you in your quest in a safe manner. Warfarin is a drug that you don't want to fool around with.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.